Why do 1mg Xanax tablets make me nauseous but 2 mg tablets do not?
Question posted by TinyTLC on 19 Aug 2017
Last updated on 19 August 2017 by Windchimes123
It's one of those mysterious side effects.
Chuck had a good answer.
Did you eat prior to the 2 mg but not the smaller dose?
I'm curious as to if you took any dose between the 0.5 and the 2mg?
Just a long shot but could it be the larger dose sedated you so much that it masked the nausea?
Always make sure you have something in your stomach before taking pills unless instructed to take on an empty stomach.
What do you think, Chuck ?
Tiny; without more information can't tell I am going to guess they are 2 different brands and you don't agree with one of the binders in the one mg tablet. That would be all I would be able to think of. if there is anything else you can add feel free.
- Xanax uses and safety info
- Xanax information for Healthcare Professionals (includes dosage details)
- Side effects of Xanax (detailed)
Search for questions
Still looking for answers? Try searching for what you seek or ask your own question.